# SDR SWIA200923082

- Difficulty date: November 11, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 16,366 hours, 14,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY LIGHT INOP.  (FLT 5868) RELAMPED.
